Skip to Main content Skip to Navigation
Journal articles

Constrained Efficiency in the Neoclassical Growth Model With Uninsurable Idiosyncratic Shocks

Document type :
Journal articles
Complete list of metadatas

https://halshs.archives-ouvertes.fr/halshs-03096732
Contributor : Julio Dávila <>
Submitted on : Tuesday, January 5, 2021 - 9:57:40 AM
Last modification on : Tuesday, January 19, 2021 - 11:08:38 AM

Links full text

Identifiers

Collections

Citation

Julio Dávila, Per Krusell, José-Victor Rios Rull. Constrained Efficiency in the Neoclassical Growth Model With Uninsurable Idiosyncratic Shocks. Econometrica, Econometric Society, 2012, 80 (6), pp.2431-2467. ⟨10.3982/ECTA5989⟩. ⟨halshs-03096732⟩

Share

Metrics

Record views

8